Osaka Journal of Mathematics

A comparison theorem for solutions of stochastic differential equations and its applications

Nobuyuki Ikeda and Shinzo Watanabe

Full-text: Open access

Article information

Source
Osaka J. Math. Volume 14, Number 3 (1977), 619-633.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200770674

Mathematical Reviews number (MathSciNet)
MR0471082

Zentralblatt MATH identifier
0376.60065

Subjects
Primary: 60H10: Stochastic ordinary differential equations [See also 34F05]
Secondary: 93E20: Optimal stochastic control

Citation

Ikeda, Nobuyuki; Watanabe, Shinzo. A comparison theorem for solutions of stochastic differential equations and its applications. Osaka J. Math. 14 (1977), no. 3, 619--633. https://projecteuclid.org/euclid.ojm/1200770674.


Export citation